MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10271
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right coronary artery.A 12 x 3.50 rebel stent was advanced to treat the target lesion.However, while attempting to place the stent, the stent was kinked and could not be deployed.The procedure was completed with another of the same device.No patient complications were reported and the patient was not harmed.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a rebel bms device.Visual inspection confirmed numerous kinks throughout the catheter.Functional testing was completed by using a water filled inflation device and connecting it to the hub.As pressure was applied the stent and balloon expanded.The reported deployment issue was not confirmed.
 
Event or Problem Description

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9554829
Report Number2134265-2019-16386
Device Sequence Number16892428
Product Code MAF
UDI-Device Identifier08714729843726
UDI-Public08714729843726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number10271
Device Catalogue Number10271
Device Lot Number0023295322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR